# SDR ASAA0080671

- Difficulty date: December 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Aircraft time: 24,343 hours, 13,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 0105606003
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK-DURING HANGAR MAINT CHECK, SECTION OF EMERGENCY TRACK LIGHTING N THE FWD CABIN AREA WAS DETERMINED TO BE INOPERATIVE.  REPLACED LAMP MODULE AND ASSOCIATED BATTERY ASSEMBLY, LIGHTS OPERATED NORMALLY.
